logo CRAS
Comptes Rendus. Mathématique

Systèmes dynamiques
On the Billingsley dimension of Birkhoff average in the countable symbolic space
Comptes Rendus. Mathématique, Tome 358 (2020) no. 3, pp. 255-265.

We compute a lower bound of Billingsley–Hausdorff dimension, defined by Gibbs measure, of the level set related to Birkhoff average in the countable symbolic space .

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.21
Classification : 28A80,  37A05,  37A35,  37B10,  37C45
@article{CRMATH_2020__358_3_255_0,
     author = {Najmeddine Attia and Bilel Selmi},
     title = {On the {Billingsley} dimension of {Birkhoff} average in the countable symbolic space},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {255--265},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {3},
     year = {2020},
     doi = {10.5802/crmath.21},
     language = {en},
}
Najmeddine Attia; Bilel Selmi. On the Billingsley dimension of Birkhoff average in the countable symbolic space. Comptes Rendus. Mathématique, Tome 358 (2020) no. 3, pp. 255-265. doi : 10.5802/crmath.21. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.21/

[1] Julien Barral; Mounir Mensi Multifractal analysis of Birkhoff averages on ‘self-affine’ symbolic spaces, Nonlinearity (2008), pp. 2409-2425 | Article | MR 2439486 | Zbl 1150.28004

[2] Luis Barreira; Jinjun Li; Claudia Valls Full shifts and irregular sets, São Paulo J. Math. Sci., Volume 6 (2012) no. 2, pp. 135-143 | Article | MR 3135635 | Zbl 1291.37011

[3] Patrick Billingsley Ergodic theory and information, Wiley Series in Probability and Mathematical Statistics, John Wiley & Sons, 1965 | Zbl 0141.16702

[4] Rufus Bowen Topological entropy for noncompact set, Trans. Am. Math. Soc., Volume 184 (1973), pp. 125-136 | Article | MR 338317 | Zbl 0274.54030

[5] Helmut Cajar Billingsley Dimension in probability spaces, Lecture Notes in Mathematics, 892, Springer, 1981 | MR 654147 | Zbl 0508.60002

[6] Vaughn Climenhaga Thermodynamic approach to multifractal analysis, Ergodic Theory Dyn. Syst., Volume 34 (2014) no. 5, pp. 1409-1450 | Article | MR 3255427 | Zbl 1319.37016

[7] Yiwei Dong; Xueting Tian Multifractal Analysis of The New Level sets (2015) (https://arxiv.org/abs/1510.06514v1)

[8] Ai-Hua Fan; De-Jun Feng On the Distribution of Long-Term Time Averages on Symbolic Space, J. Stat. Phys., Volume 99 (2000) no. 3-4, pp. 813-856 | Article | MR 1766907 | Zbl 0989.82005

[9] Ai-Hua Fan; De-Jun Feng; Jun Wu Recurrence, dimension and entropy, J. Lond. Math. Soc., Volume 64 (2001) no. 1, pp. 229-244 | Article | MR 1840781 | Zbl 1011.37003

[10] Ai-Hua Fan; Thomas Jordan; Lingmin Liao; Michał Rams Multifractal analysis for expanding interval maps with infinitely many branches, Trans. Am. Math. Soc., Volume 367 (2015) no. 3, pp. 1847-1870 | Article | MR 3286501 | Zbl 1317.28013

[11] Ai-Hua Fan; Ming-Tian Li; Ji-Hua Ma Generic points of shift-invariant measures in the countable symbolic space, Math. Proc. Camb. Philos. Soc., Volume 166 (2019) no. 2, pp. 381-413 | Article | MR 3903124 | Zbl 1409.37038

[12] Ai-Hua Fan; Lingmin Liao; Ji-Hua Ma On the frequency of partial quotients of regular continued fractions, Math. Proc. Camb. Philos. Soc., Volume 148 (2010) no. 1, pp. 179-192 | Article | MR 2575381 | Zbl 1205.11090

[13] Ai-Hua Fan; Lingmin Liao; Ji-Hua Ma Level sets of multiple ergodic averages, Monatsh. Math., Volume 168 (2012) no. 1, pp. 17-26 | Article | MR 2971737 | Zbl 1263.37041

[14] Ai-Hua Fan; Lingmin Liao; Ji-Hua Ma; Baowei Wang Dimension of Besicovitch-Eggleston sets in countable symbolic space, Nonlinearity, Volume 23 (2010) no. 5, pp. 1185-1197 | Article | MR 2630097 | Zbl 1247.11104

[15] Ai-Hua Fan; Lingmin Liao; Jacques Peyrière Generic points in systems of specification and Banach valued Birkhoff ergodic average, Discrete Contin. Dyn. Syst., Volume 21 (2008) no. 4, pp. 1103-1128 | Article | MR 2399452 | Zbl 1153.37318

[16] Ai-Hua Fan; Lingmin Liao; Baowei Wang; Jun Wu On Khintchine exponents and Lyapunov exponents of continued fractions, Ergodic Theory Dyn. Syst., Volume 29 (2009) no. 1, pp. 73-109 | Article | MR 2470627 | Zbl 1158.37019

[17] Ai-Hua Fan; Jörg Schmeling On fast Birkhoff averaging, Math. Proc. Camb. Philos. Soc., Volume 135 (2003) no. 3, pp. 443-467 | Article | MR 2018259 | Zbl 1043.37001

[18] De-Jun Feng; Ka-Sing Lau; Jun Wu Ergodic Limits on the Conformal Repellers, Adv. Math., Volume 169 (2002) no. 1, pp. 58-91 | Article | MR 1916371 | Zbl 1033.37017

[19] De-Jun Feng; Lin Shu Multifractal analysis for disintegrations of Gibbs measures and conditional Birkhoff averages, Ergodic Theory Dyn. Syst., Volume 29 (2009) no. 3, pp. 885-918 | Article | MR 2505321 | Zbl 1187.37041

[20] Eli Glasner; Benjamin Weiss On the interplay between measurable and topological dynamics, Handbook of dynamical systems. Volume 1B, Volume 1, Elsevier, 2006, pp. 597-648 | Zbl 1130.37303

[21] Antti Käenmäki; Henry W. J. Reeve Multifractal analysis of Birkhoff averages for typical infinitely generated self-affine sets, J. Fractal Geom., Volume 1 (2014) no. 1, pp. 83-152 | Article | MR 3166207 | Zbl 1292.28016

[22] Ming-Tian Li; Ji-Hua Ma On a lemma of Bowen, Acta Math. Sci., Ser. B, Engl. Ed., Volume 34 (2014) no. 3, pp. 932-940 | MR 3198140 | Zbl 1313.37002

[23] Ming-Tian Li; Ji-Hua Ma Bowen lemma in the countable symbolic space, Entropy, Volume 19 (2017) no. 10, p. 532 | Article | MR 3719176

[24] Lingmin Liao; Ji-Hua Ma; Baowei Wang Dimension of some non-normal continued fraction sets, Math. Proc. Camb. Philos. Soc., Volume 145 (2008) no. 1, pp. 215-225 | Article | MR 2431651 | Zbl 1145.11060

[25] Yakov Pesin; Howard Weiss The multifractal analysis of Birkhoff averages and large deviations, Global analysis of dynamical systems, Institute of Physics Publishing, 2001, pp. 419-431 | Zbl 0996.37021

[26] Charles-Edouard Pfister; Wayne G. Sullivan Large deviations estimates for dynamical systems without the specification property, Nonlinearity, Volume 18 (2005) no. 1, pp. 237-261 | Article | MR 2109476 | Zbl 1069.60029

[27] Omri Sarig Thermodynamic formalism for countable Markov shifts, Ergodic Theory Dyn. Syst., Volume 19 (1999) no. 6, pp. 1565-1593 | Article | MR 1738951 | Zbl 0994.37005

[28] Omri Sarig Existence of Gibbs measures for countable Markov shifts, Proc. Am. Math. Soc., Volume 131 (2003) no. 6, p. 1751-1558 | Article | MR 1955261 | Zbl 1009.37003

[29] Omri Sarig Lecture notes on thermodynamic formalism for topological markov shifts (2009) (http://www.wisdom.weizmann.ac.il/~sarigo/TDFnotes.pdf)